ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

May 2014 , Volume 19 , Issue 3

Select all articles

Export/Reference:

On numerical approximation of the Hamilton-Jacobi-transport system arising in high frequency approximations
Yves Achdou, Fabio Camilli and Lucilla Corrias
2014, 19(3): 629-650 doi: 10.3934/dcdsb.2014.19.629 +[Abstract](1069) +[PDF](494.7KB)
Regularity of the attractor for a Bose-Einstein equation in a two dimensional unbounded domain
Brahim Alouini and Olivier Goubet
2014, 19(3): 651-677 doi: 10.3934/dcdsb.2014.19.651 +[Abstract](805) +[PDF](544.4KB)
On the backward in time problem for the thermoelasticity with two temperatures
M. Carme Leseduarte and Ramon Quintanilla
2014, 19(3): 679-695 doi: 10.3934/dcdsb.2014.19.679 +[Abstract](895) +[PDF](411.9KB)
Traveling spots and traveling fingers in singular limit problems of reaction-diffusion systems
Yan-Yu Chen, Yoshihito Kohsaka and Hirokazu Ninomiya
2014, 19(3): 697-714 doi: 10.3934/dcdsb.2014.19.697 +[Abstract](986) +[PDF](679.0KB)
Global stability for a heroin model with two distributed delays
Bin Fang, Xue-Zhi Li, Maia Martcheva and Li-Ming Cai
2014, 19(3): 715-733 doi: 10.3934/dcdsb.2014.19.715 +[Abstract](1088) +[PDF](345.5KB)
Analysis of a CD4$^+$ T cell viral infection model with a class of saturated infection rate
Zhixing Hu, Weijuan Pang, Fucheng Liao and Wanbiao Ma
2014, 19(3): 735-745 doi: 10.3934/dcdsb.2014.19.735 +[Abstract](875) +[PDF](458.7KB)
Global Hopf branches and multiple limit cycles in a delayed Lotka-Volterra predator-prey model
Michael Y. Li, Xihui Lin and Hao Wang
2014, 19(3): 747-760 doi: 10.3934/dcdsb.2014.19.747 +[Abstract](1075) +[PDF](608.3KB)
Average criteria for periodic neural networks with delay
Benedetta Lisena
2014, 19(3): 761-773 doi: 10.3934/dcdsb.2014.19.761 +[Abstract](850) +[PDF](355.8KB)
Morphogen gradient with expansion-repression mechanism: Steady-state and robustness studies
Wing-Cheong Lo
2014, 19(3): 775-787 doi: 10.3934/dcdsb.2014.19.775 +[Abstract](940) +[PDF](531.3KB)
Multiple existence of traveling waves of a free boundary problem describing cell motility
Harunori Monobe and Hirokazu Ninomiya
2014, 19(3): 789-799 doi: 10.3934/dcdsb.2014.19.789 +[Abstract](913) +[PDF](390.7KB)
Exponential stability of the traveling fronts for a viscous Fisher-KPP equation
Lina Wang, Xueli Bai and Yang Cao
2014, 19(3): 801-815 doi: 10.3934/dcdsb.2014.19.801 +[Abstract](966) +[PDF](440.1KB)
Traveling wave solutions of competitive models with free boundaries
Jian Yang and Bendong Lou
2014, 19(3): 817-826 doi: 10.3934/dcdsb.2014.19.817 +[Abstract](944) +[PDF](393.9KB)
The second-order two-scale computation for integrated heat transfer problem with conduction, convection and radiation in periodic porous materials
Zhiqiang Yang, Junzhi Cui and Qiang Ma
2014, 19(3): 827-848 doi: 10.3934/dcdsb.2014.19.827 +[Abstract](1089) +[PDF](7765.3KB)
Two novel decoupling algorithms for the steady Stokes-Darcy model based on two-grid discretizations
Tong Zhang and Jinyun Yuan
2014, 19(3): 849-865 doi: 10.3934/dcdsb.2014.19.849 +[Abstract](857) +[PDF](438.5KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]